# SDR DALA2025022301388

- Difficulty date: February 23, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 77,288 hours, 36,475 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: REPAIR INSTALLED PER E/RA 624412-14 REV. ORIG. PRI REV. "0", "1" DOES NOT MATCH FINAL ERA 624412-14 REV ORIG. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:2100-2096/007 00010 ENSURED ALL E/RA 624412-14 REV. A. PRI REV. "0", REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL ENGINE / #2 ENGINE / PYLON HEAT SHIELD / DAMAGED / PERMANENT REPAIR - E/RA 624412-14 REV. A. SECTION II REWORK REPAIR INSTRUCTIONAL STEPS. (LP: 0824602)
